MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown.Date of event: unknown.Best estimate is between (b)(6) 2019 to (b)(6) 2019.(b)(4), attempts were made to obtain missing information; however, to date, no response has been received.
 
Event or Problem Description
It was reported that a zct150 lens 26.5 diopter lens was explanted from the patient's right eye as the patient requested to see farther away.No more information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation, yes.Returned to manufacturer on, 09/09/2019.Device returned to manufacturer: yes.Device evaluation: the product was received within a plastic resealable biohazard specimen bag and wrapped in medical dressing.A visual inspection of the lens showed traces of blood.The lens was received cut into multiple pieces, most probably to aid in explant, with the pieces stuck to the medical dressing.The condition of the return is consistent with a lens that was cut from the eye.Based on the condition of the return, further analysis is not possible.The complaint event could not be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8973452
Report Number3011852734-2019-00177
Device Sequence Number16863149
Product Code HQL
UDI-Device Identifier05050474552272
UDI-Public(01)05050474552272(17)210803
Combination Product (Y/N)Y
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2021
Device Model NumberZCT150
Device Catalogue NumberZCT150U265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer09/13/2019
10/25/2020
Initial Report FDA Received Date09/08/2019
Supplement Report FDA Received Date10/01/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005